BIROn - Birkbeck Institutional Research Online

    Positive fragments of relevance logic and algebras of binary relations

    Hirsch, R. and Mikulás, Szabolcs (2011) Positive fragments of relevance logic and algebras of binary relations. The Review of Symbolic Logic 4 (1), pp. 81-105. ISSN 1755-0203.

    Full text not available from this repository.


    We prove that algebras of binary relations whose similarity type includes intersection, union, and one of the residuals of relation composition form a nonfinitely axiomatizable quasivariety and that the equational theory is not finitely based. We apply this result to the problem of the completeness of the positive fragment of relevance logic with respect to binary relations.


    Item Type: Article
    School: School of Business, Economics & Informatics > Computer Science and Information Systems
    Depositing User: Administrator
    Date Deposited: 11 Jun 2013 10:10
    Last Modified: 11 Jun 2013 10:10


    Activity Overview

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item